# SDR BB07040

- Difficulty date: June 6, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N925UW
- Make and model: Boeing 757225
- Aircraft serial: 22205
- Aircraft time: 70,456 hours, 31,218 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 21DEF FOUND INOPERATIVE.  MAINTENANCE FOUND A LOOSE WIRE AT THE LIGHT ASSEMBLY.  RESECURED EMERGENCY LIGHT.  NO FURTHER FAULTS.
